Advanced search
Add to list

Standard and nonstandard polynomial approximation

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
Impens, Christian. “Standard and Nonstandard Polynomial Approximation.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 171, no. 2, 1992, pp. 361–76.
APA
Impens, C. (1992). Standard and nonstandard polynomial approximation. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 171(2), 361–376.
Chicago author-date
Impens, Christian. 1992. “Standard and Nonstandard Polynomial Approximation.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 171 (2): 361–76.
Chicago author-date (all authors)
Impens, Christian. 1992. “Standard and Nonstandard Polynomial Approximation.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 171 (2): 361–376.
Vancouver
1.
Impens C. Standard and nonstandard polynomial approximation. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 1992;171(2):361–76.
IEEE
[1]
C. Impens, “Standard and nonstandard polynomial approximation,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 171, no. 2, pp. 361–376, 1992.
@article{200323,
  author       = {Impens, Christian},
  issn         = {0022-247X},
  journal      = {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS},
  language     = {eng},
  number       = {2},
  pages        = {361--376},
  title        = {Standard and nonstandard polynomial approximation},
  volume       = {171},
  year         = {1992},
}